MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME 5TH WHEEL STRETCHER 26"; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PRIME 5TH WHEEL STRETCHER 26"; STRETCHER, WHEELED
Catalog Number 1105000026
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Mechanical Jam (2983)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has stiffness/steering issues.A staff member completed an incident report complaining of back pain, which caused them to take sick leave days.Attempts are being made to gather additional details from the user facility.
 
Additional Manufacturer Narrative
It was reported by the customer that there was an injury to a staff member as a result of the stretcher being stiff and difficult to steer.It was further reported that the injury the staff member sustained was back pain, which caused them to take time off work.The serial number of the unit in which this event occurred was not documented by the customer at the time of the event.Therefore, two units were evaluated as a sample from the stretchers at the account.A visual and functional inspection was performed by a stryker field service technician.It was identified that there was no component-level defect or malfunction which could have caused or contributed to the start-up resistance/rolling resistance being too great.This issue was resolved for the customer by confirming that there was no component-level defect or malfunction with the sample units evaluated.
 
Event or Problem Description
It was reported that the device has stiffness/steering issues.A staff member completed an incident report complaining of back pain, which caused them to take sick leave days.

Brand Name
PRIME 5TH WHEEL STRETCHER 26"
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18310975
Report Number0001831750-2023-01362
Device Sequence Number6151927
Product Code FPO
UDI-Device Identifier07613327278149
UDI-Public07613327278149
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number1105000026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown